Empirical Inference Article 2013

Explicit eigenvalues of certain scaled trigonometric matrices

Author(s): Sra, S.
Journal: Linear Algebra and its Applications
Volume: 438
Number (issue): 1
Pages: 173--181
Year: 2013
Month: January
Day: 0
Bibtex Type: Article (article)
DOI: 10.1016/j.laa.2012.07.024
State: Published
Electronic Archiving: grant_archive

BibTex

@article{Sra2012_2,
  title = {Explicit eigenvalues of certain scaled trigonometric matrices},
  journal = {Linear Algebra and its Applications},
  volume = {438},
  number = {1},
  pages = {173--181},
  month = jan,
  year = {2013},
  slug = {sra2012_2},
  author = {Sra, S.},
  month_numeric = {1}
}